MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. PRO-DENSE; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY, INC. PRO-DENSE; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 87SR0100
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the prodense hardened too quickly and was not able to be injected into the patient.There was a backup solution from another company that was able to be used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the product was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Successful use of the product requires the surgical team to accurately control mixing time, mixing speed, complete mixing, use of all components supplied, using only those components supplied in the kit (no substitution).Any variable outside the parameters supplied in the mixing instructions may affect the chemical and physical properties of the product.While these occurrences are rare, this is a known potential issue for this product.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The ifu clearly instructs the user that: "inspect devices prior to use for damage during shipment or storage or any out-of-box defects that might increase the likelihood of fragmentation during a procedure.¿ if any further information is provided, the complaint report will be updated.

Brand Name
PRO-DENSE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key12237496
Report Number0001043534-2021-00124
Device Sequence Number19850225
Product Code MQV
UDI-Device Identifier00889797072762
UDI-Public00889797072762
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181255
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Model Number87SR0100
Device Catalogue Number87SR0100
Device Lot Number1696601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1